Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 7, Issue 3, Pages 135-142

The integral wavelet transform in weighted Sobolev spaces

1Institute of Mathematics, P.O. Box 631, Bo Ho, Hanoi 10 000, Vietnam
2University of Pedagogy Hanoi II, Me Linh, Vinh Phu, Vietnam

Received 27 September 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nguyen Minh Chuong and Ta Ngoc Tri, “The integral wavelet transform in weighted Sobolev spaces,” Abstract and Applied Analysis, vol. 7, no. 3, pp. 135-142, 2002.